# SDR SWAA2020020641139

- Difficulty date: January 25, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER CLIP CRACKED AT FASTENER COMMON TO FRAME AT BS. 500I, STR. 26L.   / R&R STRINGER CLIP IAW SRM AND DWG.
